MAUDE Adverse Event Report: AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM

AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Catalog Number 1003382-28
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Stenosis (2263)
Date of Event 07/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of implant - estimated.There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis, as listed in ultra rapid exchange (rx) coronary stent system (css) instructions for use, are known patient effects that may be associated with use of a coronary stent in native coronary arteries.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The xience alpine stent is filed under medwatch #2024168-2016-05135.[(b)(4)].
 
Event or Problem Description
The following was reported via voluntary medwatch report (mw5076123): reporter stated she had a heart attack in 2016.She started off with a cardio rehab and instead of feeling better, felt worst.She had shortness of breath and went to the hospital.After cardiac monitoring, the drs discovered that the stent was 100% blocked.Reporter continues to experience symptoms of a heart attack in an attempt to clear the stent, the balloon blocked in the coronary artery.The drs pushed the balloon to the tip of artery and put a stent on each side of the artery to hold it in place.She was administered effient to prevent blood clots.Reporter is worried and afraid to travel out of or do anything for fear of dislocating the device.Reporter states that the manufacturer (mfr) refuses to take responsibility regarding this faulty device.The following additional information was received: in (b)(6) 2016, the patient experienced a heart attack and an ultra stent was implanted.On (b)(6) 2016, the patient experienced angina and shortness of breath and was hospitalized.Angiography revealed 100% stent restenosis and percutaneous coronary intervention was performed (see medwatch #2024168-2016-05135).No additional information was provided.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7469512
Report Number2024168-2018-03139
Device Sequence Number11164729
Product Code MAF
UDI-Device Identifier08717648035326
UDI-Public08717648035326
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number1003382-28
Device Lot Number5090341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight79